# SDR WX0A2012021671116

- Difficulty date: February 16, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug MD 83
- Aircraft serial: 49615
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 59124451
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

POSSIBLE DAMAGE DUE TO BIRD STRIKE IN RADOME, COMPLIED WITH INSPECTION IAW AMM 05-51-08 & TASK CARD 10900513, FOUND RADOME DAMAGE.  REMOVED AND REPLACED RADOME IAW AMM 53-51-00.  AIRCRAFT RETURNED TO SERVICE.
